# SDR SWIA202052796

- Difficulty date: August 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT NR 2 INNER SKIN UPPER TRAILING EDGE CHAFFED IN SEVERAL AREAS, MARKED.  C-CHECK RO 9/27/2020.  REWORKED CHAFE DAMAGE TO LT SLAT NR 2 TRAILING EDGE, PER REO.
